Algebra
Group extensions and marginal series of pair of groups
Comptes Rendus. Mathématique, Volume 359 (2021) no. 5, pp. 631-638.

In this article, using the concept of generalized Baer-invariant of a pair of groups, we establish some related isomorphisms between lower marginal quotient pairs of groups, which are generalized versions of some isomorphisms of Stallings. We also derive a result for the pair (𝒱.𝒲,𝒳) to be an ultra Hall pair for special varieties of groups. This result generalizes that of Fung in 1977, which has roots in Philip Hall’s criterion on nilpotency.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.212
Classification: 20E10, 20F19, 20J05
Rismanchian, Mohammad Reza 1

1 Faculty of Mathematical Sciences, Shahrekord University, Shahrekord, Iran
@article{CRMATH_2021__359_5_631_0,
     author = {Rismanchian, Mohammad Reza},
     title = {Group extensions and marginal series of pair of groups},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {631--638},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {5},
     year = {2021},
     doi = {10.5802/crmath.212},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.212/}
}
TY  - JOUR
AU  - Rismanchian, Mohammad Reza
TI  - Group extensions and marginal series of pair of groups
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 631
EP  - 638
VL  - 359
IS  - 5
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.212/
DO  - 10.5802/crmath.212
LA  - en
ID  - CRMATH_2021__359_5_631_0
ER  - 
%0 Journal Article
%A Rismanchian, Mohammad Reza
%T Group extensions and marginal series of pair of groups
%J Comptes Rendus. Mathématique
%D 2021
%P 631-638
%V 359
%N 5
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.212/
%R 10.5802/crmath.212
%G en
%F CRMATH_2021__359_5_631_0
Rismanchian, Mohammad Reza. Group extensions and marginal series of pair of groups. Comptes Rendus. Mathématique, Volume 359 (2021) no. 5, pp. 631-638. doi : 10.5802/crmath.212. http://www.numdam.org/articles/10.5802/crmath.212/

[1] Ellis, Graham The schur multiplier of a pair of groups, Appl. Categ. Struct., Volume 6 (1998) no. 3, pp. 355-371 | DOI | MR | Zbl

[2] Fung, W. K. H. Some theorems of Hall type, Arch. Math., Volume 27 (1977), pp. 9-20 | DOI | MR | Zbl

[3] Hall, Philip The classification of prime power groups, J. Reine Angew. Math., Volume 182 (1940), pp. 130-141 | MR

[4] Hekster, N. S. Varities of groups and isologisms, J. Aust. Math. Soc., Volume 46 (1989), pp. 22-60 | DOI | MR | Zbl

[5] Hilton, Peter J.; Stammbach, Urs A Course in Homological Algebra, Graduate Texts in Mathematics, 4, Springer, 1970 | Zbl

[6] Hulse, J. A.; Lennox, John C. Marginal series in groups, Proc. R. Soc. Edinb., Sect. A, Math., Volume 76 (1977), pp. 139-154 | DOI | Zbl

[7] Leedham-Green, C. R.; McKay, Susan Baer-invariant, isologism, varietal laws and homology, Acta Math., Volume 137 (1976), pp. 99-150 | DOI | MR | Zbl

[8] Neumann, Hanna Varieties of Groups, Ergebnisse der Mathematik und ihrer Grenzgebiete, 37, Springer, 1967 | MR | Zbl

[9] Rismanchian, Mohammad Reza 𝒱-nilpotent groups and 5-term exact sequence, Commun. Algebra, Volume 42 (2014) no. 4, pp. 1559-1564 | DOI | MR | Zbl

[10] Rismanchian, Mohammad Reza; Araskhan, Mehdi Some inequalities for the dimension of the Schur multiplier of a pair of (nilpotent) Lie Algebras, J. Algebra, Volume 352 (2012) no. 1, pp. 173-179 | DOI | MR | Zbl

[11] Rismanchian, Mohammad Reza; Araskhan, Mehdi Some properties of the c-nilpotent multiplier and c-covers of Lie algebras, Algebra Colloq., Volume 21 (2014) no. 3, pp. 421-426 | DOI | MR | Zbl

[12] Robinson, Derek J. S. A Course in the Theory of Groups, Graduate Texts in Mathematics, 80, Springer, 1995 | Zbl

[13] Schur, Issai Über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen, J. für Math., Volume 127 (1904), pp. 20-50 | Zbl

[14] Schur, Issai Untersuchungen Über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen, J. Reine Angew. Math., Volume 132 (1907), pp. 85-137 | Zbl

[15] Stallings, John Homology and central series of groups, J. Algebra, Volume 2 (1965), pp. 170-181 | DOI | MR

Cited by Sources: